MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7391-24
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing disconnects from the connection at the patient-tubing connection and with different pump.It was stated that the set was having the same issue about three times since july, and the problem seems to occur only in oncology.Per reporter the defective tubing was changed, and it was replaced less than 24 hours later because it was again defective.The reported issue occurred during use on the patient.No serious clinical consequences except for less well-balanced pain.
 
Additional Manufacturer Narrative
One device was returned for evaluation.As received, there were no damages or anomalies observed.Functional testing was performed.No leaks or alarms were observed.No damages on the luer threads were observed.The complaint of disconnection cannot be confirmed nor replicated.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21308532
Report Number9617604-2025-00100
Device Sequence Number15656651
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public(01)10610586027512(17)290704(10)6023216
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7391-24
Device Lot Number6023216
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown